A female asked:
Our baby girl 10 months old she is teetering and she had a bit of redness in her throat, doctor came and gave her a syrup plus panasonic syrup after 3 days daughter have red on her cheeks plus small dots on her face head and back can you help us pls?
2 doctor answers • 3 doctors weighed in
Dr. Katharine Coxanswered
Pediatric Emergency Medicine 47 years experience
Stop treatment: Teething is a normal process and doesn't need medication. A teething ring may help and an occasional dose of Tylenol (acetaminophen). The rash may be a separate problem that should be examined. She may also have had a virus? All the best.
2.4k viewsAnswered >2 years ago
Dr. Amrita Dosanjhanswered
Pediatric Allergy and Asthma 38 years experience
Mgt: I would advise discontinuing the syrup. The rash may be related to the infection or the syrup. A virtual appointment may be scheduled online and rash photo uploaded totheEMR.
2.4k viewsReviewed >2 years ago
Last updated May 14, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.